A Linear Algorithm for Breaking Periodic Vernam Ciphers

Leclerc, Matthias (1988) A Linear Algorithm for Breaking Periodic Vernam Ciphers.
Published in: Ars combinatoria Vol. 26. pp. 243-248.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Content information:
Item Type: Article
Citations: No citation data.
Uncontrolled Keywords: data security
Subjects:
  • 94-XX Information and communication, circuits > 94Axx Communication, information > 94A60 Cryptography

  • Divisions: Mathematical Institute
    Related URLs:
      Deposit Information:
      ZAIK Number: zpr88-052
      Depositing User: Archive Admin
      Date Deposited: 02 Apr 2001 00:00
      Last Modified: 24 Oct 2011 15:17
      URI: http://e-archive.informatik.uni-koeln.de/id/eprint/52